# SDR FDEA201209283501

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57140885002
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HOLE G SHOWS EVIDENCE OF A CRACK INDICATION AND MECHANICAL DAMAGE IN THE MAIN BORE.  THIS IS A PREVIOUSLY REWORKED HOLE.  HOLE G REWORKED UNTIL MECHANICAL DAMAGE REMOVED AND NO CRACK INDICATION STARTING AT A BORE DIAMETER OF 0.530"/13.462MM TO FINAL DIAMETER OF 0.685"/17.399 IAW SRM EA 6-5710-162973, PAGE 4 AND SRM 51-40-30.
